# SDR SWAA2025100319191

- Difficulty date: September 29, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 73,776 hours, 38,903 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Zone 500
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED FUEL LEAK FROM NO.1 ENGINE SIDE. NEEDED TO CROSSFEED TWICE DUE TO 400 LB. IMBALANCE. NOTED FUEL FLOW NR 1 SIDE HIGHER THAN NR 2 SIDE BY AS MUCH AS 200 LBS PER HOUR AT CRUISE. POSSIBLE FLUID ON FLAP ON NR 1 SIDE. FUEL BURN STL-BWI 400 LBS GREATER BETWEEN T/O AND LDG.   PERFORMED GVI ON FLAP ON N0 1 SIDE FOUND NO LEAKS OPENED ENGINE NR  FAN COWLS IAW AMM 71-11-02 PERFORMED ENGINE INSPECTION; PER AMM 71-00-00 NO LEAK NO DEFECTS. PERFORMED ENGINE RUN PER TASK 71-00-00-700-801-F00 NO LEAKS AFTER ENGINE IDLE RUN PERFORMED FQIS BITE TEST PER FIM 28-41-TASK 801 NO FAULTS A/C OK FOR SERVICE
